# SDR AU510001807

- Difficulty date: January 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H301BAM
- Part serial: 6376
- Condition: Faulty
- Location: Art Horiz
- Part time: 18,009 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STANDBY ARTIFICIAL HORIZON (AH) FAULTY.  AH HAS A SLIGHT TILT TO THE LEFT.
